# SDR NACA2021070400001

- Difficulty date: July 4, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,015 hours, 18,202 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING GROUND START ATTEMPT.  PERFORMED APU BITE PROCEDURE 49-11 FT 958, FIG 103, SYSTEM CHECKED NORMAL
